Alert archive / Indiana / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 48, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 11, 2010, 2:18 PM EDT for Clay County, Owen County, Putnam County, Indiana. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2010, 2:18 PM EDT (18:18 UTC)
- Expired
- Jun 11, 2010, 3:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clay County, IN, Owen County, IN, Putnam County, IN
The radar
The Indianapolis radar (KIND), 70 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.3 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2048 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 690 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -123 m²/s²
- 0-3 km storm-relative helicity
- -89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -4.3
The text
As transmitted, in the capitals the NWS used until 2016.
700
WUUS53 KIND 111818
SVRIND
INC021-119-133-111900-
/O.NEW.KIND.SV.W.0048.100611T1818Z-100611T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
218 PM EDT FRI JUN 11 2010
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CLAY COUNTY IN WEST CENTRAL INDIANA...
NORTHWESTERN OWEN COUNTY IN WEST CENTRAL INDIANA...
SOUTHWESTERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 300 PM EDT
* AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 12 MILES SOUTH OF BRAZIL...OR 15
MILES SOUTHEAST OF TERRE HAUTE...AND MOVING NORTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CENTER POINT AROUND 235 PM EDT...
BOWLING GREEN AROUND 240 PM EDT...
HARMONY AND KNIGHTSVILLE AROUND 250 PM EDT...
CAGLES MILL LAKE AND REELSVILLE AROUND 300 PM EDT...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 20 AND 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3966 8692 3946 8672 3924 8715 3934 8726
3941 8726
TIME...MOT...LOC 1818Z 231DEG 15KT 3937 8713
WIND...HAIL 60MPH <.75IN
$$
JK1 follow-up statement
540 WWUS53 KIND 111842 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 242 PM EDT FRI JUN 11 2010 INC119-111851- /O.CAN.KIND.SV.W.0048.000000T0000Z-100611T1900Z/ OWEN- 242 PM EDT FRI JUN 11 2010 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OWEN COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3946 8672 3945 8720 3966 8692 TIME...MOT...LOC 1841Z 225DEG 16KT 3946 8704 $$ INC021-133-111900- /O.CON.KIND.SV.W.0048.000000T0000Z-100611T1900Z/ CLAY-PUTNAM- 242 PM EDT FRI JUN 11 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN CLAY AND SOUTHWESTERN PUTNAM COUNTIES UNTIL 300 PM EDT... AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF BRAZIL...OR 17 MILES EAST OF TERRE HAUTE...MOVING NORTHEAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... HARMONY AROUND 250 PM EDT... REELSVILLE AND CAGLES MILL LAKE AROUND 300 PM EDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3946 8672 3945 8720 3966 8692 TIME...MOT...LOC 1841Z 225DEG 16KT 3946 8704 WIND...HAIL 60MPH <.75IN $$ JK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 1:18 PM EDT, 1 hour earlier.
Area forecast discussion, Jun 11, 1:18 PM EDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 118 PM EDT FRI JUN 11 2010 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS CENTRAL INDIANA THIS AFTERNOON AS AN UPPER LEVEL LOW APPROACHES THE REGION. CHANCES FOR THUNDERSTORMS WILL PERSIST INTO EARLY NEXT WEEK AS A COLD FRONT STALLS ACROSS THE OHIO VALLEY. && .NEAR TERM /THIS AFTERNOON/... ARRIVAL OF A WARM AND HUMID AIRMASS ACROSS THE ENTIRE FORECAST AREA THIS MORNING AS THE WARM FRONT HAS LIFTED INTO LOWER MICHIGAN AND NORTHWEST OHIO. TEMPERATURES HAVE WARMED INTO THE LOWER AND MID 80S AS OF 15Z WITH DEWPOINTS SURGING INTO THE 70S. FORECAST FOCUS IS ON THUNDERSTORM CHANCES THIS AFTERNOON. UPPER LEVEL LOW CURRENTLY LOCATED OVER NORTHERN ARKANSAS WITH A COLD FRONT WELL BACK TO THE NORTHWEST OF THE REGION. THE UPPER LEVEL LOW WILL CONTINUE TO RIDE AROUND THE PERIPHERY OF THE RIDGE AND WILL APPROACH THE FORECAST AREA FROM THE SOUTHWEST THIS AFTERNOON AND EVENING. WITH CURRENT TEMPERATURES ALREADY CLOSE TO CONVECTIVE TEMPS...ANTICIPATE AN INCREASE IN CONVECTIVE COVERAGE ACROSS THE REGION OVER THE NEXT SEVERAL HOURS. INITIAL FOCUS OF THE ACTIVITY SHOULD BE OVER SOUTHERN COUNTIES IN CLOSER PROXIMITY TO THE MID LEVEL FORCING APPROACHING WITH THE UPPER LOW. HOWEVER...LAPS SOUNDINGS INDICATING A MODERATELY UNSTABLE ATMOSPHERE IN PLACE ACROSS THE ENTIRE FORECAST AREA WITH MLCAPES AT OR JUST ABOVE 2000 J/KG. STORMS WILL BE OF A PULSE VARIETY THIS AFTERNOON IN THIS AIRMASS...AND NOT OUT OF THE QUESTION THAT A FEW MAY PRODUCE AN ISOLATED WET MICROBURST. HOWEVER...BL SHEAR VALUES ARE NOT SUPPORTIVE OF ORGANIZED SEVERE WEATHER. THE MAIN CONCERN FROM THE STORMS WILL BE THE POTENTIAL FOR TORRENTIAL RAINFALL AND LOTS OF LIGHTNING. PRECIPITABLE WATER VALUES ARE ALREADY APPROACHING 2 INCHES ACROSS THE ENTIRE REGION AND WITH STORM MOTIONS FORECAST TO REMAIN LESS THAN 15KTS FOR THE BULK OF THE REST OF THE DAY...SOME LOCATIONS WILL SEE A QUICK 1 TO 2 INCHES. ZONE AND GRID UPDATES OUT. && .SHORT TERM /TONIGHT THROUGH MONDAY MORNING/... ATTENTION THEN TURNS TO AN UPPER LEVEL LOW PROGGED TO MOVE INTO THE REGION LATE FRIDAY NIGHT/SAT MORNING. GFS/NAM/EURO CONTINUE TO BE IN AGREEMENT IN REGARD TO THE TRACK OF THE LOW...WITH THE STRONGEST PART MOVING ACROSS SOUTHERN INDIANA. THE GEM WAS THE OUTLYING MODEL...SO DISREGARDED IT. LATEST MODEL RUNS ARE SHOWING THE HEAVIEST ACTIVITY FROM SAT 12Z- 20Z. SO...BUMPED POPS UP TO 60 PERCENT ON SAT MORN/EARLY AFTERNOON. IT IS ALSO STARTING TO LOOK MORE LIKE A FLOOD ADVISORY IS GOING TO BE NEEDED ACROSS THE SOUTHERN PORTIONS OF FORECAST AREA. MODELS ARE NOW PREDICTING AMOUNTS IN THE 2 TO 3 INCH RANGE. THE WEATHER PATTERN WILL REMAIN UNSETTLED THROUGH THE WEEKEND AS A COLD FRONT MOVES THROUGH ON SUNDAY...RESULTING IN MORE SHOWERS AND THUNDERSTORMS. HOWEVER...THE FRONT WILL BRING TEMPERATURES CLOSER TO NORMAL WITH HIGHS IN THE LOW TO MID 80S ON MONDAY. MODELS ARE IN GOOD AGREEMENT TODAY AND TONIGHT WITH THE WARM FRONT ACROSS THE AREA...SO WENT WITH UPPER 80S FOR THE HIGHS...AND LOW 70S FOR LOWS. TOMORROW AND SUNDAY...THE NAM BECOMES MUCH COOLER THAN GFS AND SREF. LIKED THE GFS/SREF WITH THE WARM AIR STILL IN PLACE BEHIND THE FRONT. MODELS SLOWLY START COMING INTO AGREEMENT WITH COLD FRONT ON MONDAY...SO WENT WITH A BLEND. && .LONG TERM /MONDAY NIGHT THROUGH THURSDAY/... FRONTAL BOUNDARY AND CONTINUED CHANCES FOR RAIN WILL STILL BE IN PLAY FOR THE FIRST PART OF THE EXTENDED. NEWER MODEL GUIDANCE HAS COME IN HOLDING THE BOUNDARY FURTHER NORTH DURING THE EARLY PART OF THE WEEK BEFORE FINALLY DROPPING SOUTH LATER ON TUESDAY. ENOUGH OF A CONSENSUS TO JUSTIFY KEEPING PRECIP CHANCES IN SUNDAY NIGHT AND ADDING THEM FOR MONDAY AND INTO TUESDAY AS WAVES OF LOW PRESSURE RIDE ALONG THE BOUNDARY. MUCH TOO EARLY TO PROVIDE ANY ADDITIONAL DETAIL AS TIMING OF THE WAVES AND SPECIFIC LOCATION OF THE BOUNDARY DIFFER DEPENDING ON THE MODEL. THE MAIN POINT TO TAKE AWAY THOUGH IS THAT THE BOUNDARY WILL REMAIN CLOSE ENOUGH TO WARRANT CHANCE POPS INTO TUESDAY. BEYOND THIS POINT...ENSEMBLE GUIDANCE HAS BEEN PRETTY CONSISTENT WITH EXPANDING A RIDGE OF HIGH PRESSURE INTO THE REGION FROM THE NORTHWEST. WILL KEEP DRY CONDITIONS IN THE FORECAST FOR WEDNESDAY AND THURSDAY. HIGH TEMPERATURES WILL REMAIN IN THE UPPER 70S/LOWER 80S FOR MOST EARLY IN THE WEEK...WITH A WARMING TREND TOWARDS THE END OF THE EXTENDED AS THE UPPER RIDGE ATTEMPTS TO EXPAND NORTH ONCE AGAIN AND SOUTHERLY WINDS PUMP MORE HUMID AIR BACK INTO THE OHIO VALLEY. LOWS WILL LARGELY REMAIN IN THE 60S THROUGH THE PERIOD. && .AVIATION /DISCUSSION FOR THE 111800Z TAFS/... TRICKY AVIATION FORECASTING IN STORE FOR THE NEXT 24 HOURS. AS AN UPPER LOW APPROACHES THE REGION FROM THE SW AND MOVES EAST ACROSS THE SOURTHERN TIER OF THE STATE THROUGH THE FIRST HALF OF THIS WEEKEND...EXPECT RENEWED CHANCES FOR SCATTERED CONVECTION ACROSS THE ENTIRE STATE. 18Z TAF PACKAGE TRIED TO DEPICT THIS AS BEST AS POSSIBLE WITH A MIXTURE OF -SHRA/VCTS AND CB GROUPS THROUGH THE PERIOD. SOUNDINGS ARE SHOWING THE COLUMN MOISTEN ENUF TO PUT MANY TERMINALS IN MFVR OVERNIGHT, WHICH WAS INCLUDED IN THE TAFS. CONDITIONS WILL BE SLOW TO IMPROVE SAT MORNING. MOST TERMINALS SHOULD RISE TO VFR BY EARLY AFTERNOON. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...RYAN NEAR TERM...RYAN SHORT TERM...TDUD LONG TERM....RYAN AVIATION...SMF
Hazardous weather outlook, Jun 11, 3:55 AM EDT, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 355 AM EDT FRI JUN 11 2010 INZ021-030-031-036>042-045>049-052>057-061>065-068>072-120800- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 355 AM EDT FRI JUN 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. THE STRONGEST STORMS COULD PRODUCE PEA SIZE HAIL...WIND GUSTS UP TO 40 MPH...BRIEF DOWNPOURS...AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH TUESDAY. PRESENT INDICATIONS ARE THAT SOME STRONG TO SEVERE STORMS ARE POSSIBLE ON SATURDAY. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE POSSIBLE ON SATURDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051-060-067-120800- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-KNOX- 355 AM EDT FRI JUN 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT FOR THE WABASH RIVER. SEE THE LATEST RIVER STATEMENTS FOR DETAILS. ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. THE STRONGEST STORMS COULD PRODUCE PEA SIZE HAIL...WIND GUSTS UP TO 40 MPH...BRIEF DOWNPOURS...AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH TUESDAY. PRESENT INDICATIONS ARE THAT SOME STRONG TO SEVERE STORMS ARE POSSIBLE ON SATURDAY. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER UNTIL AT LEAST SUNDAY. ADDITIONAL RAINFALL FROM THUNDERSTORMS DURING THE NEXT SEVERAL DAYS COULD PROLONG OR EXACERBATE THE HIGH WATER SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE POSSIBLE ON SATURDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Special weather statement, Jun 11, 11:44 AM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1144 AM EDT FRI JUN 11 2010 INZ063-064-070-071-111630- BARTHOLOMEW-BROWN-JACKSON-LAWRENCE- 1144 AM EDT FRI JUN 11 2010 AT 1139 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 12 MILES NORTHEAST OF BEDFORD...AND MOVING NORTHEAST AT 30 MPH. * THE THUNDERSTORM WILL BE NEAR... ELKINSVILLE AROUND 1155 AM EDT... STORY AROUND NOON EDT... SPURGEONS CORNER AROUND 1205 PM EDT... STONE HEAD AROUND 1210 PM EDT... GNAW BONE AROUND 1215 PM EDT... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SMF
Special weather statement, Jun 11, 12:07 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1207 PM EDT FRI JUN 11 2010 INZ055-063-064-111700- BARTHOLOMEW-BROWN-JOHNSON- 1207 PM EDT FRI JUN 11 2010 AT 1203 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR NASHVILLE...OR 16 MILES EAST OF BLOOMINGTON...AND MOVING NORTHEAST AT 20 MPH. * THE THUNDERSTORM WILL BE NEAR... NASHVILLE AROUND 1210 PM EDT... GNAW BONE AROUND 1215 PM EDT... PEOGA AROUND 1230 PM EDT... PRINCES LAKES AROUND 1235 PM EDT... TAYLORSVILLE AROUND 1240 PM EDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. ADDITIONALLY...THIS STORM WILL PRODUCE VERY HEAVY RAINFALL OF UP TO ONE HALF AN INCH PER HOUR WHICH WILL LEAD TO PONDING OF WATER ON ROADWAYS. SMF
Local storm report, Jun 11, 1:23 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
123 PM EDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 PM TSTM WND DMG 1 W MONTGOMERY 38.67N 87.07W
06/11/2010 DAVIESS IN LAW ENFORCEMENT
POWERLINES DOWN
&&
LRHUDYLocal storm report, Jun 11, 1:52 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
152 PM EDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HEAVY RAIN OOLITIC 38.89N 86.53W
06/11/2010 E0.00 INCH LAWRENCE IN PUBLIC
POWER OUTAGE
&&
LRHUDYLocal storm report, Jun 11, 2:12 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
212 PM EDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 PM TSTM WND GST BLOOMINGTON 39.17N 86.52W
06/11/2010 E0 MPH MONROE IN TRAINED SPOTTER
3RD ST AND JORDON...50 MPH
&&
LRHUDYThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 9:40 PM EDT | Special Weather Statement | IND | Knox | 50 min |
| Jun 11, 12:22 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 53 min |
| Jun 11, 12:57 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Martin | 48 min |
| Jun 11, 1:26 PM EDT | Severe Thunderstorm Warning | IND | Lawrence | 35 min |
| Jun 11, 1:40 PM EDT | Severe Thunderstorm Warning | IND | Sullivan | 26 min |
| Jun 11, 1:52 PM EDT | Severe Thunderstorm Warning | IND | Brown, Lawrence, Monroe | 38 min |
| Jun 11, 2:48 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Putnam | 42 min |
| Jun 11, 3:26 PM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 13 hr |
| Jun 11, 3:52 PM EDT | Areal Flood Advisory | IND | Boone, Hamilton, Marion | 60 min |
| Jun 11, 5:41 PM EDT | Severe Thunderstorm Warning | IND | Knox | 49 min |
| Jun 11, 6:05 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Sullivan | 40 min |
| Jun 11, 6:47 PM EDT | Special Weather Statement | IND | Greene, Owen | 58 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.